# SDR SWIA2017072543560

- Difficulty date: July 3, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 37,144 hours, 23,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY BELOW FLOOR BOARD HAD EVIDENCE OF CORROSION ON FRAME FLANGE IN BETWEEN STRINGERS 25L AND 25R AT BS 310.   INSTALLED A FRAME SPLICE REPAIR DOUBLER, TAPER, SHIM, AND CLEATS. ALL STEPS COMPLETED. PRESSURE CHECKED GOOD.
